Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 19, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Normality in group rings
V. A. Bovdi and S. Siciliano.
St. Petersburg Math. J. 19 (2008), 159-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333894
Overgroups of $\mathrm{EO}(n,R)$
N. A. Vavilov and V. A. Petrov.
St. Petersburg Math. J. 19 (2008), 167-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333895
Restricting the Rost invariant to the center
S. Garibaldi and A. Quéguiner-Mathieu.
St. Petersburg Math. J. 19 (2008), 197-213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333896
Automorphisms of a free group of infinite rank
C. K. Gupta and W. Hołubowski.
St. Petersburg Math. J. 19 (2008), 215-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333897
Derivatives of regular measures
E. S. Dubtsov.
St. Petersburg Math. J. 19 (2008), 225-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333898
Admissible conditions for parabolic equations degenerating at infinity
Sh. Kamin, M. A. Pozio and A. Tesei.
St. Petersburg Math. J. 19 (2008), 239-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333899
Estimates for derivatives of rational functions and the fourth Zolotarev problem
A. L. Lukashov.
St. Petersburg Math. J. 19 (2008), 253-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333900
Some extremal problems for vector bundles
V. V. Makeev.
St. Petersburg Math. J. 19 (2008), 261-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333901
Classification of the group actions on the real line and circle
A. V. Malyutin.
St. Petersburg Math. J. 19 (2008), 279-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333902
Dirichlet problem in an angular domain with rapidly oscillating boundary: Modeling of the problem and asymptotics of the solution
S. A. Nazarov.
St. Petersburg Math. J. 19 (2008), 297-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2333903